# SDR 96ZZZX1354

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7015C93
- Condition: Cracked
- Location: Nr 1 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, HUB FOUND CRACKED UNDER WELCH PLUG ON NR 1 BLADE SOCKET.  HUB HAS BEEN SCRAPPED.
